# SDR ASAA0480083

- Difficulty date: February 21, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND AFT CARGO BAY DOOR BEAM INTERCOSTAL IS CORRODED AT FS 1165.  REPLACED INTERCOSTAL PER SRM 51-10-4.  (M)
